I had my cervical polyp removed on 5/25/2011 at the doctor's office. It was 2.0x1.7x0.8 cm. I had spotting for six day and pain below my left ribs, around pancreas area but they are gone now. Then I took Doxycycline Hyclate 100 MG tablets 2 times a day starting 6/1/11 about two hours after I had my period. Then I had heavy bleeding and big pieces of blood clots for about 12 hours. I bleed more when I talk loud or scream. Ten days later, I still had spotting but my doctor said that the cut was healed. I took some herbs to stop spotting. The spotting stopped for 7 days. I had sex on 6/18/11 night . I got spotting the following day on 6/19/2011 and two days later, I had bleeding (may be period). Now it is sixth day, I still had bleeding, about 1-2 pads per day. Why did I have such a heavy bleeding (soaking about 1 pad every 1 to 2 hours) on 6/1/2011? Now, why did the period come 18 days later (it is not heavy bleeding, about 1-2 pads per day)? What are my problems? Why do I have so many problems after removal of cervical polyp? I am 47 years old.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.